# SDR BAQA086368

- Difficulty date: May 8, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N932CJ
- Make and model: Bolkms BK117A3
- Aircraft serial: 7024
- Aircraft time: 4,073 hours
- Engine: Lyc LTS101650B1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 430167601
- Part serial: 1XT10430
- Condition: Malfunctioned
- Location: Engine Fuel
- Part time: 31 hours, 124 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HIGH TOT AND ERRATIC STARTS.  REPLACED WITH SERVICEABLE UNIT.
